Browse

Concavity and Differentiability of Value Function with CRS Return Functions

DC Field Value Language
dc.contributor.authorSong, ByungHo-
dc.date.accessioned2009-01-21T01:46:42Z-
dc.date.available2009-01-21T01:46:42Z-
dc.date.issued1996-10-
dc.identifier.citationSeoul Journal of Economics, Vol.9 No.4, pp. 253-268-
dc.identifier.issn1225-0279-
dc.identifier.urihttp://hdl.handle.net/10371/1089-
dc.description.abstractThis paper investigates concavity and differentiability of the value function of a dynamic optimization problem when involved functions and correspondences exhibit CRS property. For the purpose, the relationship between the value function and the solution of the associated Bellman equation is investigated beforehand. As a byproduct of these investigations, the followings are obtained: a strictly quasi-concave CRS function is strictly concave when at least one of the independent variable is fixed in a 2 or higher dimensional case, and quasi-concave CRS function is concave.-
dc.language.isoen-
dc.publisherInstitute of Economic Research, Seoul National University-
dc.subjectdynamic optimization problem-
dc.subjectCRS property-
dc.subjectBellman equation-
dc.titleConcavity and Differentiability of Value Function with CRS Return Functions-
dc.typeSNU Journal-
dc.contributor.AlternativeAuthor송병호-
dc.citation.journaltitleSeoul Journal of Economics-
dc.citation.endpage268-
dc.citation.number4-
dc.citation.pages253-268-
dc.citation.startpage253-
dc.citation.volume9-
Appears in Collections:
College of Social Sciences (사회과학대학)Institute of Economics Research (경제연구소)Seoul Journal of EconomicsSeoul Journal of Economics vol.09(4) (Winter 1996)
Files in This Item:
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse